# SDR ASAA2022012337265

- Difficulty date: January 23, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 792 hours, 206 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 632920703
- Part serial: 2850
- Condition: Faulted
- Location: #1 Engine
- Part time: 46 hours, 16 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TURNED ON WING ANTI-ICE AND GOT "MASTER CAUTION" WITH "L VALVE" AMBER LIGHT. GROUNDED - YES. T/S AND SUSPECT #1 ENG FAN AIR MODULATING VALVE. AS RECOMMENDED, REMOVED AND REPLACED #1 ENGINE FAMV IAW B737-9 AMM 36-12-03 VALVE. OPS CHKD GOOD. GROUND VERIFICATION TESTS ARE OK.
